Does anyone use Advair discus? I have been using this for a few years. I have severe COPD. I started to get bad chest pains off and on about 6 months ago. The pulmonary doctor said it wasn't my lungs, and that I should go to my heart doctor. After CT scan of my heart and a heart cath, the heart doctor said it wasn't my heart. I was reading about Advair and was surprised to read how many people suffered from chest pain when they took it. Has anyone had chest pain while using advair?

6 Replies

  • Advair is called Seretide in the UK, I use it but have never experienced any side effects. Chest pain is listed as a rare side effect:

  • i am on seretide 500 rmfeilds,,, yet cant say i have had problems with it,, i think the only problem is mouth sores, but this could be caused by other inhalers i take, i know its best to rinse your mouth out, or use a mouthwash, to combat this.

    sorry i cant be of more help

    best regards


  • I have used Advair for years and have had occasional chest pain. It comes and goes more due to a side effect of a lack of exercise but the medicine also plays a role. COPD reduces your capability to walk and robs your heart of needed cardio workout. Important to walk/exercise even when it takes so much fortitude just to breathe. Please see a cardiologist for a follow up.

  • I've been on Seretide for over 6 years without any problems but it has just been replaced by Symbicort due to cost saving. I was told they can't afford to prescribe it any longer.

  • Yes I stopped using a types of inhalers since they seem to make breathing worse plus there are warnings that one could develop pneumonia by using these type inhalers

You may also like...